Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i3.40
pages 47-57

Necessary Optimality Conditions of Second Order in Classical Sense in Optimal Control Problems of Three-Point Conditions

Magomet Farman ogly Mekhtiyev
Baku State University, Azerbaijan
Shamo Isakh ogly Djabrailov
Baku State University, Azerbaijan
Yagub Amiyar ogly Sharifov
Baku State University, Institute of Cybernetics of National Academy of Sciences of Azerbaijan

SINOPSIS

Consideration is given to an optimal control problem in which the condition of the system is defined from controlled systems of ordinary differential equations with three-point boundary conditions. Admissible controls are chosen from the class of bounded and measurable functions with values from an open set. The necessary conditions of optimality for singular controls in a classical sense are obtained based on control variations.


Articles with similar content:

Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
Interval Stability of a Nonlinear Control System with a Small Delay
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Denis Ya. Khusainov, Evgeniy O. Tsytritskiy
Stabilization of Families of Linear and Nonlinear Discrete Dynamical Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Vsevolod M. Kuntsevich
Robust Stability of Discrete Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Vsevolod M. Kuntsevich
Analysis of Stability of Sampled-Data Systems with a Nonlinear Continuous Part by Means of Lyapunov Functions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Anatoliy I. Korshunov, Andrey A. Korshunov